Eindeutigkeit in der L1-Approximation.

Hans Strauß

Mathematische Zeitschrift (1981)

  • Volume: 176, page 63-74
  • ISSN: 0025-5874; 1432-1823

How to cite


Strauß, Hans. "Eindeutigkeit in der L1-Approximation.." Mathematische Zeitschrift 176 (1981): 63-74. <http://eudml.org/doc/183631>.

author = {Strauß, Hans},
journal = {Mathematische Zeitschrift},
keywords = {unicity space; weak Chebyshev spaces; L1-approximation},
pages = {63-74},
title = {Eindeutigkeit in der L1-Approximation.},
url = {http://eudml.org/doc/183631},
volume = {176},
year = {1981},

AU - Strauß, Hans
TI - Eindeutigkeit in der L1-Approximation.
JO - Mathematische Zeitschrift
PY - 1981
VL - 176
SP - 63
EP - 74
KW - unicity space; weak Chebyshev spaces; L1-approximation
UR - http://eudml.org/doc/183631
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.